# SDR UALA2011092605167

- Difficulty date: September 24, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 47,380 hours, 12,888 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Microphone
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK WIRES PULLED OUT NO MICROPHONE.  REPLACED CAPTAIN'S O2 MASK STOWAGE BOX.  COMM CHECKED OK, O2 CHECKED OK.
